# SDR SIMA201121701

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 29,583 hours, 28,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING EMERGENCY EXIT WILL NOT ILLUMINATE.  REMOVED AND REPLACED RT OVERWING EXTERIOR ASSEMBLY IAW AMM 33-50-10. OPS CHECKED GOOD.
